# SDR UIEA2019122316119

- Difficulty date: December 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,516 hours, 17,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FUNCTION FOR AFT AND FWD TEMP CONTROL INOPERATIVE.   PERFORMED FIM 21-61 FT 915, ALL TESTS PASSED.
